MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE 24 IN. TOUCH SCREEN; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE 24 IN. TOUCH SCREEN; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10003
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a cori assisted surgery, the real intelligence 24 in.Touch screen blacked out and turned completely off before calibration but popped back on before burring of distal femur.The procedure was completed using the tablet for calibration and until monitor came back on during planning screen.Patient was not harmed as consequence of this problem.
 
Additional Manufacturer Narrative
The cori touchscreen pn rob10003, sn (b)(6), used in treatment, was not returned for evaluation.A visual and functional evaluation could not be performed and a relationship between the reported event and the device could not be determined.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints has identified prior events.No reasonable contributing factors could be identified based on the received complaint information and investigation results.A historical escalation event review was not completed.The product was not returned and no evidence was made available to link the complaint to an escalation event.Refer to the cori user manual to the recovery procedure guidelines section that provides guidelines for recovering to a fully manual procedure in the event of an unrecoverable hardware failure.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.Per complaint details, no patient injury or impact was reported and there was no intervention necessary due to the reported event.Smith & nephew has not received adequate materials to fully evaluate the complaint, but if additional relevant materials are later received the complaint can be reopened.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
REAL INTELLIGENCE 24 IN. TOUCH SCREEN
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key12316484
Report Number3010266064-2021-00601
Device Sequence Number14496306
Product Code OLO
UDI-Device Identifier00885556756256
UDI-Public00885556756256
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10003
Device Catalogue NumberROB10003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2021
Supplement Date Received by Manufacturer02/21/2022
Initial Report FDA Received Date08/12/2021
Supplement Report FDA Received Date02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown